# SDR DALA2017052304137

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 44,314 hours, 36,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Limits
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PRESSURE IS OUT OF LIMITS.   REMOVED AND REPLACED THE SLIDE.
